Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A question on invariant subspaces of Bergman spaces


Author: Hari Bercovici
Journal: Proc. Amer. Math. Soc. 103 (1988), 759-760
MSC: Primary 47A15; Secondary 47B38
MathSciNet review: 947653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer a question raised by Axler and Bourdon [1] concerning the classification of finite-codimensional invariant subspaces of Bergman spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47B38

Retrieve articles in all journals with MSC: 47A15, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0947653-1
PII: S 0002-9939(1988)0947653-1
Article copyright: © Copyright 1988 American Mathematical Society